Alert archive / Ohio / Winter Storm Watches in 2007
Winter Storm Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm watch at Feb 11, 2007, 2:48 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Feb 12, 2007, 2:37 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2007, 2:48 PM EST (19:48 UTC)
- In effect from
- Feb 12, 2007, 2:37 AM EST
- Expired
- Feb 12, 2007, 2:47 PM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 111948 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 248 PM EST SUN FEB 11 2007 OHZ003-006>011-017>023-027>033-036>038-047-120500- /O.NEW.KCLE.WS.A.0002.070213T1400Z-070214T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 248 PM EST SUN FEB 11 2007 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WATCH FOR MUCH OF NORTHERN OHIO...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. A SIGNIFICANT WINTER STORM SYSTEM IS EXPECTED TO DEVELOP ACROSS THE MIDDLE MISSISSIPPI VALLEY MONDAY NIGHT...AND MOVE INTO THE OHIO VALLEY REGION TUESDAY INTO TUESDAY NIGHT. AS GULF MOISTURE SPREADS INTO NORTHERN OHIO TUESDAY...EXPECT LIGHT SNOW TO DEVELOP DURING THE DAY...AND BECOME STEADIER AND HEAVIER BY EVENING. SNOW WILL CONTINUE ACROSS THE AREA TUESDAY NIGHT BEFORE ENDING WEDNESDAY MORNING. DUE TO STORM TRACK UNCERTAINTY...EXACT ACCUMULATIONS ARE NOT CERTAIN. HOWEVER...STORM TOTAL SNOW ACCUMULATIONS OF 8 INCHES OR GREATER ARE POSSIBLE TUESDAY INTO WEDNESDAY MORNING. GUSTY NORTHEAST WINDS WILL ALSO CAUSE SOME BLOWING AND DRIFTING. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ MRD
4 follow-up statements
000 WWUS41 KCLE 120310 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 PM EST SUN FEB 11 2007 OHZ003-006>011-017>023-027>033-036>038-047-121115- /O.CON.KCLE.WS.A.0002.070213T1400Z-070214T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1010 PM EST SUN FEB 11 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. A SIGNIFICANT WINTER STORM SYSTEM IS EXPECTED TO DEVELOP ACROSS THE MIDDLE MISSISSIPPI VALLEY MONDAY NIGHT...AND MOVE INTO THE OHIO VALLEY REGION TUESDAY INTO TUESDAY NIGHT. AS GULF MOISTURE SPREADS INTO NORTHERN OHIO TUESDAY...EXPECT LIGHT SNOW TO DEVELOP DURING THE DAY...AND BECOME STEADIER AND HEAVIER BY EVENING. SNOW WILL CONTINUE ACROSS THE AREA TUESDAY NIGHT BEFORE ENDING WEDNESDAY MORNING. DUE TO STORM TRACK UNCERTAINTY...EXACT ACCUMULATIONS ARE NOT CERTAIN. HOWEVER...STORM TOTAL SNOW ACCUMULATIONS OF 8 INCHES OR GREATER ARE POSSIBLE TUESDAY INTO WEDNESDAY MORNING. GUSTY NORTHEAST WINDS WILL ALSO CAUSE SOME BLOWING AND DRIFTING. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$
000 WWUS41 KCLE 120737 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 237 AM EST MON FEB 12 2007 OHZ012>014-089-PAZ001>003-121545- /O.EXB.KCLE.WS.A.0002.070213T1500Z-070214T2100Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 237 AM EST MON FEB 12 2007 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A MAJOR WINTER STORM IS EXPECTED TO MOVE UP THE OHIO VALLEY TUESDAY INTO WEDNESDAY SPREADING SIGNIFICANT WINTRY PRECIPITATION ACROSS THE ENTIRE AREA. SNOW SHOULD START TUESDAY MORNING AND CONTINUE THROUGH MUCH OF WEDNESDAY BEFORE TAPERING TO SNOW SHOWERS. SOME SLEET AND FREEZING RAIN MAY MIX WITH THE SNOW LATE TUESDAY AND TUESDAY NIGHT...ESPECIALLY IN THE SOUTHERN AREAS. BY THE TIME THE SNOW TAPERS OFF WEDNESDAY AFTERNOON...ACCUMULATION OF MORE THAN 6 INCHES IS EXPECTED AND COULD POSSIBLY REACH A FOOT. WINDS GUSTING TO 30 MPH WILL ALSO LEAD TO BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ003-006>009-017>019-027>031-036>038-047-121545- /O.EXT.KCLE.WS.A.0002.070213T0800Z-070214T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 237 AM EST MON FEB 12 2007 ...WINTER STORM WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE WINTER STORM WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. A MAJOR WINTER STORM IS EXPECTED TO MOVE UP THE OHIO VALLEY TUESDAY INTO WEDNESDAY SPREADING SIGNIFICANT WINTRY PRECIPITATION ACROSS THE ENTIRE AREA. SNOW SHOULD START EARLY TUESDAY MORNING AND CONTINUE THROUGH MUCH OF WEDNESDAY BEFORE TAPERING TO SNOW SHOWERS. SOME SLEET AND FREEZING RAIN MAY MIX WITH THE SNOW LATE TUESDAY AND TUESDAY NIGHT IN THE SOUTHERN AREAS...GENERALLY SOUTH OF A LINE FROM FINDLAY TO MANSFIELD. BY THE TIME THE SNOW TAPERS OFF WEDNESDAY MORNING...ACCUMULATION OF MORE THAN 6 INCHES IS EXPECTED AND COULD POSSIBLY REACH A FOOT. WINDS GUSTING TO 30 MPH WILL ALSO LEAD TO BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ010-011-020>023-032-033-121545- /O.EXT.KCLE.WS.A.0002.070213T1200Z-070214T1800Z/ LORAIN-CUYAHOGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MEDINA...AKRON... RAVENNA...WARREN...CANTON...YOUNGSTOWN 237 AM EST MON FEB 12 2007 ...WINTER STORM WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE WINTER STORM WATCH IS NOW IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A MAJOR WINTER STORM IS EXPECTED TO MOVE UP THE OHIO VALLEY TUESDAY INTO WEDNESDAY SPREADING SIGNIFICANT WINTRY PRECIPITATION ACROSS THE ENTIRE AREA. SNOW SHOULD START TUESDAY MORNING AND CONTINUE THROUGH MUCH OF WEDNESDAY BEFORE TAPERING TO SNOW SHOWERS. SOME SLEET AND FREEZING RAIN MAY MIX WITH THE SNOW LATE TUESDAY AND TUESDAY NIGHT...ESPECIALLY IN THE SOUTHERN AREAS. BY THE TIME THE SNOW TAPERS OFF EARLY WEDNESDAY AFTERNOON...ACCUMULATION OF MORE THAN 6 INCHES IS EXPECTED AND COULD POSSIBLY REACH A FOOT. WINDS GUSTING TO 30 MPH WILL ALSO LEAD TO BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ ADAMS
000 WWUS41 KCLE 121501 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1001 AM EST MON FEB 12 2007 OHZ003-006>009-017>019-027>031-036>038-047-122315- /O.CON.KCLE.WS.A.0002.070213T0800Z-070214T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1001 AM EST MON FEB 12 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. A MAJOR WINTER STORM IS EXPECTED TO MOVE UP THE OHIO VALLEY TUESDAY INTO WEDNESDAY SPREADING SIGNIFICANT WINTRY PRECIPITATION ACROSS THE ENTIRE AREA. SNOW SHOULD START EARLY TUESDAY MORNING AND CONTINUE THROUGH MUCH OF WEDNESDAY BEFORE TAPERING TO SNOW SHOWERS. SOME SLEET MAY MIX WITH THE SNOW LATE TUESDAY AND TUESDAY NIGHT IN THE SOUTHERN AREAS...GENERALLY SOUTH OF A LINE FROM FINDLAY TO MANSFIELD. BY THE TIME THE SNOW TAPERS OFF WEDNESDAY MORNING...ACCUMULATION OF MORE THAN 8 INCHES IS EXPECTED AND COULD POSSIBLY REACH A FOOT. WINDS GUSTING TO 30 MPH WILL ALSO LEAD TO BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ010-011-020>023-032-033-122315- /O.CON.KCLE.WS.A.0002.070213T1200Z-070214T1800Z/ LORAIN-CUYAHOGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MEDINA...AKRON... RAVENNA...WARREN...CANTON...YOUNGSTOWN 1001 AM EST MON FEB 12 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A MAJOR WINTER STORM IS EXPECTED TO MOVE UP THE OHIO VALLEY TUESDAY INTO WEDNESDAY SPREADING SIGNIFICANT WINTRY PRECIPITATION ACROSS THE ENTIRE AREA. SNOW SHOULD START TUESDAY MORNING AND CONTINUE THROUGH MUCH OF WEDNESDAY BEFORE TAPERING TO SNOW SHOWERS. SOME SLEET AND FREEZING RAIN MAY MIX WITH THE SNOW LATE TUESDAY AND TUESDAY NIGHT...ESPECIALLY IN THE SOUTHERN AREAS. BY THE TIME THE SNOW TAPERS OFF EARLY WEDNESDAY AFTERNOON... ACCUMULATION OF MORE THAN 8 INCHES IS EXPECTED AND COULD POSSIBLY REACH A FOOT. WINDS GUSTING TO 30 MPH WILL ALSO LEAD TO BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ012>014-089-PAZ001>003-122315- /O.CON.KCLE.WS.A.0002.070213T1500Z-070214T2100Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 1001 AM EST MON FEB 12 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A MAJOR WINTER STORM IS EXPECTED TO MOVE UP THE OHIO VALLEY TUESDAY INTO WEDNESDAY SPREADING SIGNIFICANT WINTRY PRECIPITATION ACROSS THE ENTIRE AREA. SNOW SHOULD START TUESDAY MORNING AND CONTINUE THROUGH MUCH OF WEDNESDAY BEFORE TAPERING TO SNOW SHOWERS. SOME SLEET AND FREEZING RAIN MAY MIX WITH THE SNOW LATE TUESDAY AND TUESDAY NIGHT...ESPECIALLY FROM THE AKRON CANTON TO THE YOUNGSTOWN AREAS. BY THE TIME THE SNOW TAPERS OFF WEDNESDAY AFTERNOON... ACCUMULATION OF MORE THAN 8 INCHES IS EXPECTED AND COULD POSSIBLY REACH A FOOT. WINDS GUSTING TO 30 MPH WILL ALSO LEAD TO BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ THOMPSON
000 WWUS41 KCLE 121947 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 247 PM EST MON FEB 12 2007 ...MAJOR WINTER STORM EXPECTED TUESDAY INTO WEDNESDAY ACROSS NORTHERN OHIO AND EXTREME NORTHWEST PENNSYLVANIA... .LOW PRESSURE OVER THE SOUTHERN PLAINS WILL MOVE INTO THE OHIO VALLEY BY TUESDAY. AS IT MOVES NORTHEAST...DEEP GULF MOISTURE WILL SPREAD ACROSS THE REGION. THIS WILL ALLOW HEAVY WINTRY PRECIPITATION TO DEVELOP TUESDAY MORNING...AND CONTINUING INTO WEDNESDAY. MOST OF THE PRECIPITATION WILL FALL AS SNOW...BUT THERE MAY BE A PERIOD OF SLEET LATE TUESDAY AFTERNOON INTO TUESDAY EVENING...ESPECIALLY SOUTH OF A FINDLAY TO YOUNGSTOWN LINE. MUCH OF THE AREA MAY SEE 7 TO 14 INCHES OF SNOW BY WEDNESDAY AFTERNOON. AS THE LOW MOVES TO THE ATLANTIC COAST ON WEDNESDAY...EXPECT THE SNOW TO QUICKLY END. OHZ003-006>009-017>019-027>031-036>038-047-130500- /O.UPG.KCLE.WS.A.0002.070213T0800Z-070214T1500Z/ /O.NEW.KCLE.WS.W.0002.070213T0900Z-070214T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 247 PM EST MON FEB 12 2007 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 12 PM EST WEDNESDAY. A MAJOR WINTER STORM IS EXPECTED TO AFFECT THE ENTIRE REGION TUESDAY INTO WEDNESDAY MORNING. LIGHT SNOW WILL MOVE INTO THE AREA LATE TONIGHT INTO TUESDAY MORNING. CONDITIONS WILL DETERIORATE QUICKLY DURING THE DAY ON TUESDAY...WITH SNOW BECOMING HEAVY AT TIMES. BY EVENING RUSH HOUR...4 TO 8 INCHES OF SNOW IS POSSIBLE...LIKELY MAKING THE EVENING COMMUTE VERY DIFFICULT. ANOTHER 3 TO 6 INCHES OF SNOW IS LIKELY TUESDAY NIGHT BEFORE TAPERING OFF WEDNESDAY. STORM TOTAL ACCUMULATIONS OF 7 TO 14 INCHES ARE POSSIBLE WITH THIS STORM. THERE IS A POSSIBILITY THAT THE SNOW MAY MIX WITH OR CHANGE TO SLEET MAINLY SOUTH OF ROUTE 30 LATE TUESDAY AFTERNOON AND TUESDAY EVENING. IF IT DOES...SNOW ACCUMULATIONS WILL BE REDUCED. NORTHEAST WINDS WILL GUST TO 30 MPH AT TIMES TUESDAY AFTERNOON AND TUESDAY NIGHT CREATING CONSIDERABLE BLOWING AND DRIFTING SNOW WITH NEAR WHITE OUT CONDITIONS AT TIMES. THIS WILL ALSO MAKE TRAVEL VERY DIFFICULT. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. TRAVEL IS NOT RECOMMENDED ON TUESDAY AND TUESDAY NIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ012-013-130500- /O.UPG.KCLE.WS.A.0002.070213T1500Z-070214T2100Z/ /O.NEW.KCLE.WS.W.0002.070213T1200Z-070214T1700Z/ LAKE-GEAUGA- INCLUDING THE CITIES OF...MENTOR...CHARDON 247 PM EST MON FEB 12 2007 ...WINTER STORM WARNING IN EFFECT FROM 7 AM TUESDAY TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 12 PM EST WEDNESDAY. A MAJOR WINTER STORM IS EXPECTED TO AFFECT THE ENTIRE REGION TUESDAY INTO WEDNESDAY MORNING. LIGHT SNOW WILL MOVE INTO THE AREA BY TUESDAY MORNING RUSH HOUR. CONDITIONS WILL DETERIORATE QUICKLY DURING THE DAY ON TUESDAY...WITH SNOW BECOMING HEAVY AT TIMES BY AFTERNOON. BY EVENING RUSH HOUR...4 TO 8 INCHES OF SNOW IS POSSIBLE...LIKELY MAKING THE EVENING COMMUTE VERY DIFFICULT. ANOTHER 3 TO 6 INCHES OF SNOW IS LIKELY TUESDAY NIGHT BEFORE TAPERING OFF WEDNESDAY. STORM TOTAL ACCUMULATIONS OF 7 TO 14 INCHES ARE POSSIBLE WITH THIS STORM. NORTHEAST WINDS WILL GUST TO 30 MPH AT TIMES TUESDAY AFTERNOON INTO TUESDAY NIGHT CREATING CONSIDERABLE BLOWING AND DRIFTING SNOW WITH NEAR WHITE OUT CONDITIONS AT TIMES. THIS WILL ALSO MAKE TRAVEL VERY DIFFICULT. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. TRAVEL IS NOT RECOMMENDED ON TUESDAY AND TUESDAY NIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ010-011-020>023-032-033-130500- /O.UPG.KCLE.WS.A.0002.070213T1200Z-070214T1800Z/ /O.NEW.KCLE.WS.W.0002.070213T1200Z-070214T1700Z/ LORAIN-CUYAHOGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MEDINA...AKRON... RAVENNA...WARREN...CANTON...YOUNGSTOWN 247 PM EST MON FEB 12 2007 ...WINTER STORM WARNING IN EFFECT FROM 7 AM TUESDAY TO 12 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 12 PM EST WEDNESDAY. A MAJOR WINTER STORM IS EXPECTED TO AFFECT THE ENTIRE REGION TUESDAY INTO WEDNESDAY MORNING. LIGHT SNOW WILL MOVE INTO THE AREA BY MORNING RUSH HOUR. CONDITIONS WILL DETERIORATE QUICKLY DURING THE DAY ON TUESDAY...WITH SNOW BECOMING HEAVY AT TIMES. BY EVENING RUSH HOUR...3 TO 6 INCHES OF SNOW IS POSSIBLE...LIKELY MAKING THE EVENING COMMUTE VERY DIFFICULT. ANOTHER 4 TO 9 INCHES OF SNOW IS LIKELY TUESDAY NIGHT BEFORE TAPERING OFF WEDNESDAY. STORM TOTAL ACCUMULATIONS OF 7 TO 14 INCHES ARE POSSIBLE WITH THIS STORM. THERE IS A POSSIBILITY THAT THE SNOW MAY MIX WITH OR CHANGE TO SLEET GENERALLY IN THE AKRON/CANTON AND YOUNGSTOWN AREAS TUESDAY AFTERNOON AND TUESDAY EVENING. IF IT DOES...SNOW ACCUMULATIONS WILL BE REDUCED. NORTHEAST WINDS WILL GUST TO 30 MPH AT TIMES TUESDAY AFTERNOON INTO TUESDAY NIGHT CREATING CONSIDERABLE BLOWING AND DRIFTING SNOW WITH NEAR WHITE OUT CONDITIONS AT TIMES. THIS WILL ALSO MAKE TRAVEL VERY DIFFICULT. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. TRAVEL IS NOT RECOMMENDED ON TUESDAY AND TUESDAY NIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ014-089-PAZ001>003-130500- /O.UPG.KCLE.WS.A.0002.070213T1500Z-070214T2100Z/ /O.NEW.KCLE.WS.W.0002.070213T1500Z-070214T2100Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 247 PM EST MON FEB 12 2007 ...WINTER STORM WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A MAJOR WINTER STORM IS EXPECTED TO AFFECT THE ENTIRE REGION TUESDAY INTO WEDNESDAY. LIGHT SNOW WILL MOVE INTO THE AREA TUESDAY MORNING. CONDITIONS WILL DETERIORATE QUICKLY TUESDAY AFTERNOON...WITH SNOW BECOMING HEAVY AT TIMES. BY EVENING RUSH HOUR...3 TO 5 INCHES OF SNOW IS POSSIBLE...LIKELY MAKING THE EVENING COMMUTE VERY DIFFICULT. ANOTHER 5 TO 10 INCHES OF SNOW IS LIKELY TUESDAY NIGHT BEFORE TAPERING OFF WEDNESDAY AFTERNOON. STORM TOTAL ACCUMULATIONS OF 7 TO 14 INCHES ARE POSSIBLE WITH THIS STORM. NORTHEAST WINDS WILL GUST TO 30 MPH AT TIMES LATE TUESDAY AFTERNOON AND TUESDAY NIGHT CREATING CONSIDERABLE BLOWING AND DRIFTING SNOW WITH NEAR WHITE OUT CONDITIONS AT TIMES. THIS WILL ALSO MAKE TRAVEL VERY DIFFICULT. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. TRAVEL IS NOT RECOMMENDED ON TUESDAY AND TUESDAY NIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ MRD
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Feb 11, 2:42 PM EST, 6 minutes earlier.
Area forecast discussion, Feb 11, 2:42 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
242 PM EST SUN FEB 11 2007
.SHORT TERM (TONIGHT THRU WED)...
TURNED OUT TO BE A BUSY DAY WITH A LOT OF WX TO DEAL WITH NEXT 72
HOURS OR SO. FIRST THINGS FIRST. WEAK COLD FRONT WILL APPROACH THE
AREA FROM THE N LATE TONIGHT. JUST ENUF FORCING WITH THIS FEATURE
TO KICK OFF SOME LIGHT SN LATE TONIGHT TONIGHT INTO MON AM. NEW
FORECAST SOUNDINGS FAIRLY DRY...ESPECIALLY ABOUT THE SRN 1/2 OF
AREA. SO...WILL GO WITH LIKELY POPS AFT MIDNIGHT IN NW OH SPREADING
E TO AROUND KCLE BY DAYBREAK AND THEN INTO NW PA MON AM. ACCUMS
SHOULD BE NO MORE THAN AN INCH OR SO MOST AREAS. FURTHER S...JUST
CHC WORDING WITH LITTLE OR NO ACCUM. MON AFT AND EVE SHOULD BE DRY
AS FRONT WASHES OUT OVER AREA. TEMPS HAVE FINALLY GOT ABOVE 20 DEG
FOR THE FIRST TIME IN OVER A WEEK. SHOULD ONLY BE A SMALL DIP IN
TEMPS OVERNIGHT GIVEN WEAK WAA AHEAD OF COLD FRONT AND ABUNDANT
CLOUD COVER.
NEXT AND MUCH MORE SIGNIFICANT PROBLEM IS SYSTEM SET TO AFFECT AREA
TUE INTO WED. NEW MODELS MUCH MORE AGGRESSIVE WITH SFC LOW WHICH
WILL PASS WELL TO THE S BUT WILL DRAG AN INVERTED TROF ACROSS AREA.
MODEL QPF FORECASTS IMPRESSIVE WITH MANY OF THE SHORT RANGE AND GFS
ENSEMBLE MEMBERS GIVING MORE THAN AN INCH OF PRECIP DURING MODEL
RUN. THIS IS OBVIOUSLY A BIG CONCERN AND HAVE DECIDED TO HOIST A
WINTER STORM WATCH FOR ALL BUT FAR NE OH AND NW PA. THOSE AREAS
WILL ALSO LIKELY NEED HEADLINES AS EVENT APPROACHES. STILL HAVE
SOME SIGNIFICANT CONCERNS ABOUT TRACK OF LOW AND QPF/S DO SEEM A
LITTLE OVERDONE ESPECIALLY GIVEN FACT DRY NE FLOW WILL PERSIST FOR
THE FIRST HALF OF THE EVENT. WILL LIKELY BE A VERY SHARP CUTOFF OF
HEAVY SNOW WITH ACCUMS RANGING FROM 8 INCHES OR MORE TO JUST A
COUPLE OF INCHES OVER THE LENGTH OF A COUNTY. THUS...WILL LET
LATTER SHIFTS MAKE WARNING DECISIONS AS EVENT NEARS. FOR NOW...WILL
TRY FOR LIKELY POPS IN SWRN ZONES BY DAYBREAK TUE WITH CATAGORICAL
POPS ALL AREAS BY TUE EVE. THIS PRECIP TIMING AGREES FAIRLY CLOSELY
WITH THE GFS SOL WHICH IS THE CONSENSUS FAVORITE TODAY. SNOW WILL
LIKELY BE A LITTLE SLOWER IN LEAVING THAN EARLIER THOUGHT AND WILL
HANG ON TO HIGH POPS ALL AREAS WED AM. PRECIP SHOULD FINALLY WIND
DOWN FROM W TO E WED AFT. BY THAT TIME SOME AREAS COULD SEE 8 TO 10
INCHES OF SNOW. BEST GUEST WHERE THAT WILL BE RIGHT NOW IS FROM
KFDY TO KYNG AND SOUTH.
GUID TEMPS OK FOR THE MOST PART EXCEPT FOR HIGHS ON MON WHICH SEEM A
LITTLE WARM.
THANKS IWX AND BUF FOR THE HELP TODAY.
&&
.LONG TERM (WED NIGHT THRU SUN)...
NOT MUCH CHANGE IN THE PATTERN DURING THE PERIOD WITH MEAN ERN CONUS
TROF AND A PERSISTENT RIDGE IN THE W. MODELS IN FAIR AGREEMENT
TODAY WITH WHAT APPEARS TO BE A FAIRLY QUIET PERIOD. AFTER INVERTED
TROF MOVES OFF TO THE E ON WED...FORECAST AREA SHOULD REMAIN IN
BETWEEN STORM SYSTEMS. SOME WEAK IMPULSES WILL DIVE SE ACROSS THE
AREA FROM TIME TO TIME AT THE END OF THE WEEK AND AS USUAL THE DEVIL
IS IN THE DETAILS AS FAR AS TIMING IS CONCERNED. GIVEN PERSISTENT
NWLY FLOW COULD SEE SUM SCT LAKE EFFECT SHSN TO THE E OF KCLE JUST
ABOUT ANY TIME THE SECOND HALF OF THE WEEK. WILL MAINTAIN SMALL CHC
POPS SIMILAR TO PREVIOUS PACKAGE FOR THIS AREA. ELSWHERE...JUST A
MIX OF CLOUDS AND SUN. SURFACE RIDGING OCCURS ACROSS REGION FRI
NIGHT AND SAT AND WILL TRY FOR DRY WEATHER FOR ENTIRE AREA. THIS
HOWEVER SHOULD BE SHORTLIVED AS ANOTHER COLD FRONT SET TO DIVE SE
ACROSS THE AREA NEXT SUN. WILL TRY TO HANDLE THAT WITH CHC POPS FOR
NOW. IT APPEARS TEMPS WILL CONT TO AVERAGE BELOW NORMAL THRU THE
END OF THE PERIOD. THU AND FRI LOOK ESPECIALLY COLD WITH LOWS AGAIN
IN THE SINGLE DIGITS MOST AREAS.
&&
.AVIATION (18Z-18Z)...
VFR CIGS WILL CONTINUE THRU THE DAY ALTHOUGH THE HEIGHTS WILL BE
LOWERING AS THE NORTHERN STREAM SYSTEM APPROACHES. THE NAM AND GFS
ARE IN GOOD AGREEMENT IN SHOWING AN AREA OF MODEST WARM ADVECTION
PCPN MOVING ACROSS THE NORTHERN PART OF THE AREA LATE TONIGHT INTO
MON MORNING. MAY BE A 3-6 HOUR PERIOD OF MVFR TO BORDERLINE IFR TYPE
SNOW WITH VSBYS 2SM AND CIGS 1500 FT CENTERED AROUND 12Z AT
TOL/CLE/ERI WHERE THE BEST WARM ADVECTION IS. FURTHER SOUTH...AM
THINKING THAT CONDITIONS WILL BE BETTER WITH ONLY TEMPORARY MVFR
CONDITIONS EXPECTED AS THE BEST LIFT/MOISTURE WILL BE CLOSER TO LAKE
ERIE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
MORNING FOR OHZ003-006>011-017>023-027>033-036>038-047.
PA...NONE.
&&
SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...MRDHazardous weather outlook, Feb 11, 5:10 AM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 510 AM EST SUN FEB 11 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 510 AM EST SUN FEB 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE WILL MOVE OUT OF THE SOUTHERN PLAINS ON MONDAY...AND THEN MOVE THROUGH THE TENNESSEE VALLEY ON TUESDAY. DEPENDING ON THE TRACK OF THIS WINTER STORM THERE IS A POTENTIAL FOR SIGNIFICANT SNOWFALL ACROSS THE REGION FROM LATE MONDAY NIGHT INTO WEDNESDAY MORNING. AT THIS TIME THE AREA SOUTH OF A FINDLAY...LORAIN...CLEVELAND AND ERIE PENNSYLVANIA HAVE THE GREATEST POTENTIAL FOR RECEIVING SIGNIFICANT SNOWFALL FROM THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-121015- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 510 AM EST SUN FEB 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Winter Storm Watches in Ohio, 2007Winter Storm Watches in Pennsylvania, 2007Every winter storm watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.